# SDR VNAA202409110022

- Difficulty date: September 12, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10167
- Aircraft time: 40,236 hours, 38,967 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: SH6703934443
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL OF THE FWD AND AFT WING TO FUSELAGE BELLY FAIRING LANDINGS AND ASSOCIATED MLG FAIRING LANDINGS ARE MISSING AREAS OF SEALANT AND ARE CORRODED.    FOUND AFT WING TO FUSELAGE FAIRING SUPPORT STRUCTURE LOWER STRAPS LOCATED BETWEEN FS 879.00 AND 909 AT RBL17.63 AND LBL17.63 TO BE CORRODED AND OUT OF ALLOWABLE DAMAGE LIMITS IAW CRJ-700 SRM 53-82-55-101-002-A01 AND REQUIRE REPLACEMENT. REMOVED CORRODED AND INSTALLED NEW SERVICEABLE STRAPS (PN SH670-39344-4/ -3) BETWEEN FS 879.00 & 909 AT RBL 17.63 & LBL 17.63 IAW CRJ 700 SRM 51-42-06-001-001-A01 & 51-42-15-001-001-A01."
